MathSciNet Relay Station
MathSciNet bibliographic data
MR1544441 DML
Doetsch, Gustav; Über die obere Grenze des absoluten Betrages einer analytischen Funktion auf Geraden. (German) Math. Z. 8 (1920), no. 3-4, 237–240.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement